# SDR AU970723

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: D576871
- Condition: Cracked
- Location: Mlg  Pos Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR PROXIMITY SWITCH ATTACHMENT BRACKET CRACKED- THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
